Well covered simplicial, chordal, and circular arc graphs E Prisner, J Topp, PD Vestergaard Journal of Graph Theory 21 (2), 113-119, 1996 | 80 | 1996 |
On the well-coveredness of products of graphs J Topp, L Volkmann Ars Combinatoria 33, 199-215, 1992 | 53 | 1992 |
On packing and covering numbers of graphs J Topp, L Volkmann Discrete mathematics 96 (3), 229-238, 1991 | 48 | 1991 |
Well covered and well dominated block graphs and unicyclic graphs. J Topp, L Volkmann Mathematica Pannonica 1, 55-66, 1990 | 45 | 1990 |
On graphs with equal domination and independent domination numbers J Topp, L Volkmann Discrete mathematics 96 (1), 75-80, 1991 | 42 | 1991 |
On unique independent sets in graphs W Siemes, J Topp, L Volkmann Discrete Mathematics 131 (1-3), 279-285, 1994 | 27 | 1994 |
Certified domination M Dettlaff, M Lemańska, J Topp, R Ziemann, P Żyliński AKCE International Journal of Graphs and Combinatorics 17 (1), 86-97, 2020 | 26 | 2020 |
Domination, independence and irredundance in graphs J Topp Polska Akademia Nauk, Instytut Matematyczny, 1995 | 25 | 1995 |
Odd factors of a graph J Topp, PD Vestergaard Graphs and Combinatorics 9, 371-381, 1993 | 20 | 1993 |
Sufficient conditions for equality of connectivity and minimum degree of a graph J Topp, L Volkmann Journal of graph theory 17 (6), 695-700, 1993 | 18 | 1993 |
Graphs with unique minimum edge dominating sets and graphs with unique maximum independent sets of vertices J Topp Discrete mathematics 121 (1-3), 199-210, 1993 | 18 | 1993 |
Domination subdivision and domination multisubdivision numbers of graphs M Dettlaff, J Raczek, J Topp arXiv preprint arXiv:1310.1345, 2013 | 17 | 2013 |
On domination and independence numbers of graphs J Topp, L Volkmann Results in Mathematics 17 (3), 333-341, 1990 | 17 | 1990 |
Kernels of digraphs formed by some unary operations from other digraphs, J J Topp Rostock Math. Kolloq 21, 73-81, 1982 | 12 | 1982 |
Graphs with equal domination and certified domination numbers M Dettlaff, M Lemańska, M Miotk, J Topp, R Ziemann, P Żyliński arXiv preprint arXiv:1710.02059, 2017 | 11 | 2017 |
Characterization of unicyclic graphs with equal domination and independence numbers J Topp, L Volkmann Discuss. Math 11, 27-34, 1991 | 11 | 1991 |
Interpolation theorems for domination numbers of a graph J Topp, PD Vestergaard Discrete mathematics 191 (1-3), 207-221, 1998 | 10 | 1998 |
Disjoint dominating and 2-dominating sets in graphs M Miotk, J Topp, P Żyliński Discrete Optimization 35, 100553, 2020 | 9 | 2020 |
Well irredundant graphs J Topp, PD Vestergaard Discrete applied mathematics 63 (3), 267-276, 1995 | 9 | 1995 |
Some upper bounds for the product of the domination number and the chromatic number of a graph. J Topp, L Volkmann Discret. Math. 118 (1-3), 289-292, 1993 | 8 | 1993 |